# SDR CALA9600969

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Flap Actuator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO WHILE EN ROUTE.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE LOW PRESSURE LIGHT AND LEADING EDGE FLAP AMBER LIGHT.  THE NR 1 KREUGER FLAP WAS SHOWING UNLOCKED ON AUX PANEL.  MAINTENANCE FOUND THE OUTBOARD HYDRAULIC FLAP ACTUATOR MOTOR LEAKING.  THE FLAP ACTUATOR MOTOR WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, BOTH THE NR 1 AND NR 2 HYDRAULIC ENGINE DRIVEN PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
